| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the distal right coronary artery (drca) with 75% stenosis.The 2.25x15mm nc trek balloon dilatation catheter (bdc) was soaked in saline and was prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed and there was no resistance during advancement.However, the balloon ruptured during the first inflation at 8 atmospheres (atms).There was no resistance during removal.Another non-abbott balloon was used to complete the procedure.There was no reported adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.